Homotopy operations and the obstructions to being an H-space.
Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 497-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__88_1_156142,
author = {David Blanc},
title = {Homotopy operations and the obstructions to being an {H-space.}},
journal = {Manuscripta mathematica},
pages = {497--516},
year = {1995},
volume = {88},
number = {1},
zbl = {0851.55014},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156142/}
}
David Blanc. Homotopy operations and the obstructions to being an H-space.. Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 497-516. http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156142/